# SDR ASAA2022070339129

- Difficulty date: July 3, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 50,867 hours, 15,088 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Part number: 144A65059
- Part serial: PRI77001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER WING EXIT DOOR LOWER SUPPORT CHANNEL HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED SUPPORT ANGLE 654A0004-424 P.O. 1036497.3 IAW BAC DWG 144A6585 AND B737-800 SRM 51-40-02.
